# SDR HEEA119526

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 19,049 hours
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 02920005250
- Part serial: 15084
- Condition: Failed
- Part time: 13,698 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SECOND INTO TAKEOFF, AFTER DP AND ROTATION, NR1 ENGINE FAILED.  LOUD NOISE, CHIP LIGHT AND DECEL.  FLEW TO AIRPORT AND LANDED.
